# SDR CALA2022100602704

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- Aircraft time: 67,599 hours, 23,247 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Seal
- Part number: 113A210013
- Condition: Missing
- Location: Rh Inb Flap Outb
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 1 SEAL MISSING FROM RH INBD FLAP LOWER OUTBD EDGE.
